# SDR DALA2023022201335

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 80,974 hours, 29,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 VIASAT SYSTEM INSTALLATION AT FS 1280 FRAME. CORRECTIVE ACTION: REF ERA 606173-14. (2637435)
